# SDR ASAA2013010293648

- Difficulty date: January 2, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 43,239 hours, 19,369 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A126029
- Condition: Damaged
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING THE RT TRANSITION PANEL, FOUND FRAME AT BS 747 DAMAGED.  REPAIRED FRAME IAW EA 700-53EA-09571.
